# SDR USAA990918

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Part time: 40,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION, FOUND A 2.5 INCH CRACK JUST BELOW STR 18R AT STA 727E PLUS 1.5 INCHES TO 727E PLUS 4 INCHES FUSELAGE SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01.  (X)
